# SDR SCNA20201014166

- Difficulty date: October 7, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT SHIELD STA 847-867, RT HAS CORROSION.  REMOVED AND REPLACED AFT SHIELD P/N 146A8127YE AFT CARGO STA 847-867 RT, IAW SRM 51-40-02-0G-0 AND DWG 146A0081.
